Alert archive / Wyoming / Flash Flood Warnings in 2017
Flash Flood Warning 1, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jun 5, 2017, 7:39 PM MDT for Natrona County, Wyoming. It was in force for 111 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2017, 7:39 PM MDT (01:39 UTC)
- Expired
- Jun 5, 2017, 9:30 PM MDT
- In force
- 111 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 182 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 8:45 PM MDT | FLASH FLOOD | 1 Ssw Red Buttes Villag, WY | WEBB CREEK OVERFLOWED CAUSING SOME FLOODING ALONG WEBB CREEK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 66 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 1.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 3090 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
774
WGUS55 KRIW 060139
FFWRIW
WYC025-060330-
/O.NEW.KRIW.FF.W.0001.170606T0139Z-170606T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Riverton WY
739 PM MDT MON JUN 5 2017
The National Weather Service in Riverton has issued a
* Flash Flood Warning for...
Southeastern Natrona County in central Wyoming...
* Until 930 PM MDT
* At 735 PM MDT, Doppler radar indicated heavy rain across the
warned area. Up to one inch of rain fell in 25 minutes on top of
and on the south side of Casper Mountain. Flash flooding is
expected to begin shortly in the hilly terrain and canyons of
Casper Mountain.
The heaviest rain had fallen near Hogadon Ski Area and locations on
the south side of Casper Mountain. These areas feed the drainages of
both Big Red and Little Red creeks. Impacted locations include
Casper Mountain, South Circle Drive, and Highway 251.
Additional rainfall amounts of one-half inch to one inch are
possible through 830 PM MDT.
The city of Casper is not included in this flash flood warning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Flooding of creeks, roads and normally dry
washes and canyons is likely.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4264 10656 4274 10650 4279 10644 4280 10640
4279 10625 4276 10618 4275 10608 4275 10607
4272 10607 4263 10608
$$
Jones3 follow-up statements
183
WGUS75 KRIW 060209
FFSRIW
Flash Flood Statement
National Weather Service Riverton WY
809 PM MDT MON JUN 5 2017
WYC025-060330-
/O.CON.KRIW.FF.W.0001.000000T0000Z-170606T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Natrona-
809 PM MDT MON JUN 5 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR
SOUTHEASTERN NATRONA COUNTY...
At 805 PM MDT, Doppler radar indicated heavy rain across the warned
area. A wide swath of three-quarters of an inch up to one inch of
rain has fallen on Casper Mountain, with some of the heavier rain
since 735 PM MDT falling on the north face of the mountain. The
heavy rain may cause flooding in the Garden Creek drainage. This
drainage does flow north toward Wyoming Boulevard and the south side
of Casper. Additional rainfall amounts of up to one-inch are
possible in the warned area through 900 PM MDT.
Flood waters are very likely to move down drainages on the north
face of Casper Mountain. This includes Garden Creek, Wolf Creek, and
Little Red Creek drainages. Other drainages to be impacted include
both Big Red and Little Red creeks on the south side of the mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are many low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4264 10656 4274 10650 4279 10644 4280 10640
4279 10625 4276 10618 4275 10608 4275 10607
4272 10607 4263 10608
$$
Jones117
WGUS75 KRIW 060308
FFSRIW
Flash Flood Statement
National Weather Service Riverton WY
908 PM MDT MON JUN 5 2017
WYC025-060330-
/O.CON.KRIW.FF.W.0001.000000T0000Z-170606T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Natrona-
908 PM MDT MON JUN 5 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR
SOUTHEASTERN NATRONA COUNTY...
At 905 PM MDT, emergency management reported that Webb Creek on the
southwest side of Casper was out of its banks and flowing across
driveways. Similar flooding is definitely possible in the Garden
Creek and Wolf Creek drainages along the north face of Casper
Mountain. On the south side of Casper Mountain, the Big Red and
Little Red creeks are likely to be running high due to heavy rain
earlier this evening.
Additional rainfall amounts will be less than a tenth of an inch
through 930 PM MDT. New thunderstorms have developed over the
western portion of Natrona County and the heavier rain has shifted
to that area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never cross a flooded roadway, and remember that flood dangers are
more difficult to recognize at night. Please report flooding to your
local law enforcement agency when you can do so safely.
&&
LAT...LON 4264 10656 4274 10650 4279 10644 4280 10640
4279 10625 4276 10618 4275 10608 4275 10607
4272 10607 4263 10608
$$
Jones555
WGUS75 KRIW 060329
FFSRIW
Flash Flood Statement
National Weather Service Riverton WY
929 PM MDT MON JUN 5 2017
WYC025-060337-
/O.EXP.KRIW.FF.W.0001.000000T0000Z-170606T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Natrona-
929 PM MDT MON JUN 5 2017
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN NATRONA COUNTY WILL
EXPIRE AT 930 PM MDT...
The heavy rain across Casper Mountain has ended and additional heavy
rain should remain north and west of the mountain. Flood waters
along Webb Creek and small creeks on top of the mountain are
receding. Flooding is no longer expected to pose a threat. Please
continue to heed any road closures and never drive across flooded
roadways.
LAT...LON 4264 10656 4274 10650 4279 10644 4280 10640
4279 10625 4276 10618 4275 10608 4275 10607
4272 10607 4263 10608
$$
JonesWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 2:11 PM MDT, 5 hours 28 minutes earlier.
Area forecast discussion, Jun 5, 2:11 PM MDT, 5 hours 28 minutes before
Area Forecast Discussion National Weather Service Riverton WY 211 PM MDT Mon Jun 5 2017 .SHORT TERM...(This evening through Thursday) Issued at 211 PM MDT Mon Jun 5 2017 Cold front pushing south through our central zones attm and this may set the stage for some strong evening thunderstorms over sern Fremont over into swrn Natrona. Sw winds ahead of the front to the south converge with the n winds in the Wind River Basin and e-ne winds moving swwd into swrn Natrona county leading to strong convergence where they meet over sern Fremont County this evening. Thunderstorms may also form and move off the south end of the Winds and meet up with these storm before they start moving off to the ne through Natrona County. We could get some late evening right entrance region jet support to keep these going as they move ne overnight. Other storms will be around central wyo but most will need upper support or orographic/convergence near the mtns to break the cap behind the front. On Tuesday, the front is stalled out near the swrn corner of Wyoming with some building cape over swrn Wyoming. We could also get some evening support from an approaching disturbance in the sw flow. A few stronger storms are possible in the sw late Tue/Tue evening. Several ripples in the flow including our Tuesday night one may keep some nocturnal showers going overnight Tuesday night into Wednesday morning before convection builds again Wednesday over the mountains with a few storms making it to the lower elevations. On Thursday, the ridge builds overhead with warming mid level temps and little or now convection. Maybe a few over the higher mountains, mainly north but the main focus will be very warm to hot again and breezy from the central zones westward. H7 temps could soar near or above 15C around the central basins late Thursday. 15C equates to around 90 at 5K feet. Combine that with some breezy afternoon winds and snowmelt will be rapid. This will continue into the medium-range period .LONG TERM...(Thursday night through Monday) Issued at 211 PM MDT Mon Jun 5 2017 Large scale upper-level low will approach the Pacific Northwest Coast Thursday night and Friday. Medium-range models in good agreement with the timing and location of this upper-low as we head through the weekend. Ahead of this feature, warm, windy pre-frontal southwest flow will be in place. 700mb temperatures will approach +16C, so basin temperatures in the 90s and mountain temperatures 65-75F are a good bet. The wind will work to boost highs a degree or two, so have increased Friday maximums. Have also adjusted winds upward several mph from model blended guidance, and it still may be windier than what is currently forecast. Combination of warm, windy conditions will provide another day for efficient snowmelt between 9K-10K feet. This will be the final push of water for now, as a cold front will track east across the forecast area Friday night. 700mb temperatures fall several degrees Saturday, especially across western Wyoming. Best chance for precipitation Friday night and Saturday will be across northwest Wyoming as the upper low moves into southern Alberta and impulses rotate northeast into Wyoming. Precipitation looks to be more widespread, particularly across the northwest and north, Sunday and Monday. ECMWF forecast for both Saturday and Sunday is more aggressive in bringing even cooler air across the forecast area. Regardless, there will be a 20-25 degree cool-down between Friday and Sunday. In fact, it will be cool enough late Saturday night and Sunday night for light snow to fall on the higher mountain peaks. Looks like the trough axis will shift east of our area for Monday with cooler northwest flow to prevail through Monday. This will favor the best chance of precipitation to remain across the northern-third of the state. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday) Issued at 211 PM MDT Mon Jun 5 2017 West of the Continental Divide...KBPI/KJAC/KPNA/KRKS Terminals VFR conditions are anticipated through 00Z/Wed. Ongoing convection will provide the best chance for thunder at KBPI and KPNA through 00Z-01Z/Tue. Could be some brief MVFR with localized convection along with occasional mountain top obscurations, mainly over the Wind River Range. Some showers will move off the Uinta Mountains and into Sweetwater County during the same time. KJAC will remain dry. A cold front east of the Continental Divide will backdoor into KRKS around 04Z/Tue providing a gusty east-northeast wind of 15-20kts. Diurnally and orographically driven convection possible over the western mountains Tuesday after 20Z. Main hazard would be gusty outflow wind to 35kts. East of the Continental Divide...KCOD/KCPR/KLND/KRIW/KWRL Terminals Conditions through the forecast period will remain VFR. Scattered showers and thunderstorms this afternoon and evening could produce small hail and gusty outflow wind to 40kts. Best chance will come around KCOD this afternoon and around KCPR late this afternoon and evening. Cold front pushing south through all terminals by 00Z/Tue will focus and enhance convection. Gusty north wind of 10-20kts will follow frontal passage. Some localized MVFR conditions possible during the 21Z/Mon to 03Z/Tue time frame in association with the strongest convection, particularly around KCPR. Mid-level cloud cover will linger overnight with showers persisting until around 12Z/Tue in the east. Convection late Tuesday will generally be tied to the terrain with little impact to the terminals. KCOD and KCPR would be the most likely candidates for isolated showers given their proximity to the higher terrain. && .FIRE WEATHER... Issued AT 211 PM MDT Mon Jun 5 2017 A cold front pushing south across the area will aid in some stronger evening thunderstorms for parts of central wyoming, mainly in eastern 283, 289 and southern 280. A chance of showers/storms will cover much of Central Wyoming into at least this evening. On Tuesday, scattered showers and thunderstorms will develop in the mountains with more isolated coverage across the lower elevations and mainly near and west of the divide. Mixing heights will only be fair to good east of the divide but generally very good west of the divide. On Wednesday, more scattered showers/thunderstorms will fire over the high country with a few more making it across the lower elevations with gusty wind. Thursday and Friday will see rapidly warming temperatures, increasing wind and lowering min rh's. Fire danger will increase significantly for the lower elevations of the central and southern district. && .RIW WATCHES/WARNINGS/ADVISORIES... Flood Watch through late Tuesday night for WYZ002-013-025-026. && SHORT TERM...Skrbac LONG TERM...Jones AVIATION...Jones FIRE WEATHER...Skrbac
Hazardous weather outlook, Jun 5, 2:40 AM MDT, 16 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 240 AM MDT Mon Jun 5 2017 WYZ001>020-022>030-061100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 240 AM MDT Mon Jun 5 2017 ...Flood Watches and Warnings Covers Parts of Central and Western Wyoming... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight A few stronger thunderstorms are possible over central Wyoming this afternoon and evening, especially around Eastern Fremont, Johnson, and Natrona Counties. Area streams and rivers will remain high with flooding concerns continuing for some areas. .DAYS TWO THROUGH SEVEN...Tuesday through Saturday Tuesday...Isolated afternoon and evening thunderstorms. Wednesday and Thursday...Isolated afternoon and evening showers and thunderstorms. Thursday and Friday will see very warm temperatures again. This will increase snow melt in the higher mountain elevations and the likelihood of some flooding will exist once again. Saturday...A slight chance of afternoon thunderstorms in the west. A chance of snow above 9000 feet in Northwest Wyoming. Much cooler temperatures expected Saturday. .SPOTTER INFORMATION STATEMENT... Please report any flooding, or thunderstorm wind gusts over 50 mph, or hail.
In the hours before
Special weather statement, Jun 5, 5:57 PM MDT, 1 hour 42 minutes before
Special Weather Statement National Weather Service Riverton WY 557 PM MDT MON JUN 5 2017 WYZ009-011-060045- Southeast Johnson County-Bighorn Mountains Southeast- 557 PM MDT MON JUN 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON COUNTY UNTIL 645 PM MDT... At 554 PM MDT, Doppler radar was tracking a strong thunderstorm near Barnum, which is 13 miles west of Kaycee, moving east at 10 mph. Half inch hail, torrential rainfall in a short amount of time, and frequent lightning will occur with this storm. This strong thunderstorm will be near Kaycee around 645 PM MDT if it holds together. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4349 10661 4349 10711 4377 10710 4382 10659 TIME...MOT...LOC 2357Z 268DEG 11KT 4368 10691 21
Special weather statement, Jun 5, 6:01 PM MDT, 1 hour 38 minutes before
Special Weather Statement National Weather Service Riverton WY 601 PM MDT MON JUN 5 2017 WYZ007-009-020-060045- Owl Creek and Bridger Mountains-Bighorn Mountains Southeast-Natrona County Lower Elevations- 601 PM MDT MON JUN 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NATRONA COUNTY UNTIL 645 PM MDT... At 601 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles east of Lost Cabin Gas Plant, which is 36 miles east of Shoshoni, moving east at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Natrona County, including the following locations: Arminto. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4322 10751 4339 10743 4333 10704 4308 10716 TIME...MOT...LOC 0001Z 290DEG 9KT 4329 10738 21
Special weather statement, Jun 5, 6:15 PM MDT, 1 hour 24 minutes before
Special Weather Statement National Weather Service Riverton WY 615 PM MDT MON JUN 5 2017 WYZ028-029-060100- Flaming Gorge-Rock Springs and Green River- 615 PM MDT MON JUN 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SWEETWATER COUNTY UNTIL 700 PM MDT... At 614 PM MDT, Doppler radar was tracking a thunderstorm near Little America, which is 7 miles southeast of Granger, moving east at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Little America around 630 PM MDT. This includes Interstate 80 between mile markers 58 and 78. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4136 11004 4159 11005 4164 10968 4137 10965 TIME...MOT...LOC 0014Z 265DEG 9KT 4149 10990 21
Special weather statement, Jun 5, 6:26 PM MDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Riverton WY 626 PM MDT MON JUN 5 2017 WYZ030-060115- East Sweetwater County- 626 PM MDT MON JUN 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SWEETWATER COUNTY UNTIL 715 PM MDT... At 623 PM MDT, Doppler radar was tracking a strong thunderstorm over Adobe Town Rim, which is 37 miles southwest of Wamsutter, moving east at 15 mph. This storm will remain mover rural south-central and southeast Sweetwater County. The main hazard from this storm will be torrential rainfall that could cause sudden rises of small streams and creeks including Alkali and Kinney Creeks. Also small hail, gusty winds to 45 mph, and frequent lightning will occur with this storm. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4108 10870 4135 10872 4140 10812 4110 10812 TIME...MOT...LOC 0023Z 256DEG 11KT 4123 10842 21
Special weather statement, Jun 5, 6:44 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Riverton WY
644 PM MDT MON JUN 5 2017
WYZ011-060130-
Southeast Johnson County-
644 PM MDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON COUNTY UNTIL
730 PM MDT...
At 643 PM MDT, Doppler radar was tracking thunderstorms along a line
extending from 15 miles northeast of Mayoworth to 6 miles southwest
of Kaycee. Movement was east at 10 mph.
Winds in excess of 40 mph will be possible with these storms, along
with torrential rainfall.
This includes the city of Kaycee and Interstate 25 between mile
markers 243 and 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4411 10616 4379 10620 4357 10654 4360 10691
4377 10664 4405 10662
TIME...MOT...LOC 0043Z 266DEG 9KT 4396 10653 4378 10655 4366 10674
21Special weather statement, Jun 5, 6:58 PM MDT, 41 minutes before
Special Weather Statement National Weather Service Riverton WY 658 PM MDT MON JUN 5 2017 WYZ019-020-022-060230- Green Mountains and Rattlesnake Range-Casper Mountain-Natrona County Lower Elevations- 658 PM MDT MON JUN 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL 830 PM MDT... At 653 PM MDT, Doppler radar was showing developing showers and a few thunderstorms across the southeastern half of Natrona County including Casper and Casper Mountain. These showers and thunderstorms were moving very slowly, and have the potential to produce torrential rainfall in a short amount of time. This could cause sharp rises on small creeks, and could cause some flooding along small creeks, and in urban areas depending how long the rain lasts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4244 10742 4324 10608 4243 10608 TIME...MOT...LOC 0053Z 266DEG 9KT 4284 10644 21
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:01 PM MDT | Special Weather Statement | RIW | Natrona | 44 min |
| Jun 5, 6:15 PM MDT | Special Weather Statement | RIW | 45 min | |
| Jun 5, 6:26 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jun 5, 6:44 PM MDT | Special Weather Statement | RIW | Johnson | 46 min |
| Jun 5, 6:58 PM MDT | Special Weather Statement | RIW | Natrona | 92 min |
| Jun 5, 7:13 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 62 min |
| Jun 5, 7:41 PM MDT | Special Weather Statement | RIW | 64 min | |
| Jun 5, 7:46 PM MDT | Areal Flood Advisory | RIW | Natrona | 119 min |
| Jun 5, 7:46 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 30 min |
| Jun 5, 8:21 PM MDT | Special Weather Statement | RIW | Natrona | 54 min |
| Jun 5, 8:24 PM MDT | Special Weather Statement | RIW | Natrona | 51 min |
| Jun 5, 8:40 PM MDT | Special Weather Statement | RIW | 50 min | |
| Jun 5, 8:52 PM MDT | Special Weather Statement | RIW | Natrona | 38 min |
| Jun 5, 9:00 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 45 min |
| Jun 5, 9:02 PM MDT | Special Weather Statement | RIW | Natrona | 28 min |
| Jun 5, 9:43 PM MDT | Special Weather Statement | RIW | Natrona | 47 min |
| Jun 5, 9:52 PM MDT | Special Weather Statement | RIW | Natrona | 38 min |
| Jun 5, 10:36 PM MDT | Special Weather Statement | RIW | Natrona | 39 min |
| Jun 5, 10:40 PM MDT | Special Weather Statement | RIW | 35 min | |
| Jun 5, 11:14 PM MDT | Special Weather Statement | RIW | 31 min | |
| Jun 6, 12:45 AM MDT | Special Weather Statement | RIW | Fremont | 30 min |
| Jun 6, 3:07 PM MDT | Special Weather Statement | RIW | Sublette | 23 min |
| Jun 6, 3:28 PM MDT | Special Weather Statement | RIW | Sublette | 32 min |
| Jun 6, 3:59 PM MDT | Special Weather Statement | RIW | Lincoln | 31 min |
| Jun 6, 5:17 PM MDT | Special Weather Statement | RIW | Sweetwater | 28 min |
Nearby
Flash Flood Warnings in Wyoming, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.